# SDR SWAA2022032481435

- Difficulty date: March 8, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737*
- Aircraft serial: 33853
- Aircraft time: 58,784 hours, 34,734 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-061 DOT 006 MID CABIN FLOOR PNL 241AF UPPER SURFACE FIBER PEELING / [01] EVALUATED DAMAGE; UPPER SURFACE IS REPAIRABLE IAW B737 SRM 53-00-50-2R-1; TAP TEST GOOD; NO DELAMINATION NOTED.  CLEANED AND PREPPED AREA IAW B737 SRM 53-00-50-2R-1 PAR 3 STEPS A;C;E;F;AND J.  VERIFIED REPAIR MATERIALS IAW B737 SRM 53-00-50-2R-1 TABLE 201; RESIN EPOCAST 50 A (A112601); FIBERGLASS CLOTH BMS9-3 (A10273).   REQUIRES OKAY TO BOND REPAIR PLIES.;[02] VERIFIED STEP 1 AND OK TO BOND;[03] BONDED REPAIR PLIES IAW B737 SRM 53-00-50-2R-1 PAR 3 STEPS K;L; AND M; CURED AT 150 DEGREES FOR 4 HOURS; THERMOMETER AAR30347 CAL DUE 4/29/22. TAP TEST GOOD.;[04] REPAIRED CABIN FLOOR PANEL 241AF UPPER SURFACE IAW B737 SRM 53-00-50-2R-1 PAR 3.;[05] VERIFIED STEPS 3-4
